Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2158
Title: Asymptotic behavior of linear impulsive integro-differential equations
Authors: Akhmet, Marat
Tleubergenova, M. A.
Yılmaz, Oğuz
Keywords: Asymptotic equilibria
Asymptotic equivalence
Impulsive integro-differential equations
Linear systems
Issue Date: Aug-2008
Publisher: Elsevier Ltd.
Source: Akhmet, M., Tleubergenova, M. A., and Yılmaz, O. (2008). Asymptotic behavior of linear impulsive integro-differential equations. Computers and Mathematics with Applications, 56(4), 1071-1081. doi:10.1016/j.camwa.2007.08.050
Abstract: Asymptotic equilibria of linear integro-differential equations and asymptotic relations between solutions of linear homogeneous impulsive differential equations and those of linear integro-differential equations are established. A new Gronwall-Bellman type lemma for integro-differential inequalities is proved. An example is given to demonstrate the validity of one of the results. © 2008 Elsevier Ltd. All rights reserved.
URI: http://doi.org/10.1016/j.camwa.2007.08.050
http://hdl.handle.net/11147/2158
ISSN: 0898-1221
0898-1221
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2158.pdfMakale328.57 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

5
checked on Dec 3, 2022

WEB OF SCIENCETM
Citations

6
checked on Dec 3, 2022

Page view(s)

3,366
checked on Nov 28, 2022

Download(s)

110
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.